# SDR SWAA086080

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 43,040 hours, 35,714 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cable
- Part number: 601SW
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPT SLIDING WINDOW ANTI ICE POWER CABLE ARCED.  REMOVED AND REPLACED CABLE PER MM.
